Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Hydrocortisone creams : bad for PE

12

Are hydrocortisone creams bad for PE

Howdy.

A noob here who’s been dealing with starts and stops due to chafing. I had been using an over the counter hydrocortisone/aloe anti-itch cream to deal with the chafing. But after doing a little research, I found that a common side-affect of hydrocortisone is that skin tears more easily — so it probably makes the chafing worse in the long run. Also, I’m a bit concerned that it might be bad for pe in the long run as it’s purpose to reduce swelling. On the other hand, it may be that the same reaction that makes skin easier to tear also makes the other tissues (hopefully the tunica) more pliable and easy to stretch.

So which way is it.. Anti-swelling and therefore bad, or more pliable tissues, and therefore good? Anybody out there have any reliable info on this?


Last edited by Wyrm : 10-25-2005 at .

Damn dude.

You should never ever use any cortisone products unless you really have no other choice. And under no circumstances put it on healthy skin.


----- Feb 2004 - 5.0 EG x 6.0 BPEL----- Feb 2006 - 5.6 EG x 8.0 BPEL

Back after a long break. New goals, new techniques, happy to be back.

Northpole —- why should hydrocortisone be avoided? I had always found 1% hydrocortisone creams to be the most effective over-the-counter anti-itch medications and I haven’t noticed many side affects from the times I have used them (sometimes for as much as a week at a time)

Hydrocortisone cream should only ever be used sparingly, rarely if ever for more than a week, and ideally not on the same place again for at least a month afterwards. One of hydrocortisone’s side effects is skin thinning, and it is generally recommended NOT to be used in the ano-genital area unless there’s no alternative.

There are lots of other (non-steroidal) alternatives - go ask your doctor or pharmacist. Or use cocoa butter liberally (beware tho, your dick will smell like a coconut cookie afterwards ;) )


Life is not a rehearsal... we only get one go at it so make sure it's worthwhile!

Started 12 Sep 2005 BPEL=5.75" EG=4.7" Current 19 Apr 2006 (7 months) BPEL=+0.8" EG=+0.4" :up:

my stats

Originally Posted by keraunophile
Hydrocortisone cream should only ever be used sparingly, rarely if ever for more than a week, and ideally not on the same place again for at least a month afterwards. One of hydrocortisone’s side effects is skin thinning, and it is generally recommended NOT to be used in the ano-genital area unless there’s no alternative.

There are lots of other (non-steroidal) alternatives - go ask your doctor or pharmacist. Or use cocoa butter liberally (beware tho, your dick will smell like a coconut cookie afterwards ;) )

Exactly.
I have one friend who has to put strong cortisone cream on hes face every day, cause nothing else is working anymore.
If he isn`t using the creme for one day, hes face turns red and totally horrible. That is a result from too much cortisone use.
First he was using 1%, and then had to take stronger and stronger, more and more.


----- Feb 2004 - 5.0 EG x 6.0 BPEL----- Feb 2006 - 5.6 EG x 8.0 BPEL

Back after a long break. New goals, new techniques, happy to be back.

Hi Hydro cortisone Injections are used to treat Allergy. Don’t use it unless you have been prescribed with hydrocortisone. Try something else for itching. Aloe gel is a good option. It’s has natural elements which can heal itching. Please See a skin specialist if you think the problem is getting worse

Chow
GOD

Sorry to hijack this thread but reading the replies has made me nervous.

I have a lot of discolouration on my foreskin from PE and have been using Hydroquinone cream 8%. 10 days on, 5 days off. 10 days on.

The discolouration is fading but I will need to use it for another month or so to completely get rid of it.
Am I at risk of damaging myself if I carry on with the cream?

Originally Posted by bluenun
Sorry to hijack this thread but reading the replies has made me nervous.

I have a lot of discolouration on my foreskin from PE and have been using Hydroquinone cream 8%. 10 days on, 5 days off. 10 days on.

The discolouration is fading but I will need to use it for another month or so to completely get rid of it.
Am I at risk of damaging myself if I carry on with the cream?

Hydroquinone and hydrocortisone are not the same thing

Yes they are different. Are you sure you are using hydroquinone?? Well first check that. Hydroquinone is a chemical used in adhesive and resins.

Chemical Profile for HYDROQUINONE (CAS Number: 123-31-9)

Human Health Hazards
Health Hazard Reference(s)
Recognized: —
Suspected: Carcinogen PDB
Cardiovascular or Blood Toxicant HAZMAP RTECS
Gastrointestinal or Liver Toxicant EPA-HEN RTECS
Immunotoxicant HAZMAP SNCI
Neurotoxicant DAN EPA-HEN RTECS
Reproductive Toxicant FRAZIER
Respiratory Toxicant RTECS
Skin or Sense Organ Toxicant EPA-HEN HAZMAP KLAA LADO TIMB

Originally Posted by godofdeviltry
Yes they are different. Are you sure you are using hydroquinone?? Well first check that. Hydroquinone is a chemical used in adhesive and resins.

Chemical Profile for HYDROQUINONE (CAS Number: 123-31-9)

Human Health Hazards
Health Hazard Reference(s)
Recognized: —
Suspected: Carcinogen PDB
Cardiovascular or Blood Toxicant HAZMAP RTECS
Gastrointestinal or Liver Toxicant EPA-HEN RTECS
Immunotoxicant HAZMAP SNCI
Neurotoxicant DAN EPA-HEN RTECS
Reproductive Toxicant FRAZIER
Respiratory Toxicant RTECS
Skin or Sense Organ Toxicant EPA-HEN HAZMAP KLAA LADO TIMB

Yes I am sure it is Hydroquinone cream 8%.

It is working because I started off applying it to one side only and the difference was very noticeable after 10 days of use.

Was it prescribed or you bought it off the shelf??
Incase it was prescribed by a doctor I guess you may want to continue . Otherwise it’s worth a visit to the doctor.

You may also want to see this :-
Http://www.scorecard.org/chemical-p…nce_id=123-31-9

It was prescribed by a Doctor to get rid of the discolouration on my penis from pumping.

Well ! If you are not happy with it and if you think it helps your skin tear easily then switch to something else. Aloe vera gel is pretty good but it’s kinda slow progress. Give it a try. Also you may try some herbal pastes to get rid of the discolouration> you may even want to try a good allday moisturiser along with it.

Just a thought. If you can find Aloe vera leaf from the supermarket , You could slice the sides off the leaf( the thorny part) After a while you will see some yellow think secretion from the leaf which is rich in aloin. It’s very good for burns, chaffing, Infections and a thousand other skin diseases. If you can find the leaf stay away from the processed Gel.
Just a clarification.. Did you always have this problem or did it start after PE?

Chow
GOD

godofdeviltry, thanks for the help.

Before PE my penis skin was uniformly pink. I got the discolouration from pumping, it has turned the skin black in places.

The cream is working well and I am experiencing no burning or skin tearing or any adverse effects at all.

It was the following statement that scared me,

“Hydrocortisone cream should only ever be used sparingly, rarely if ever for more than a week, and ideally not on the same place again for at least a month afterwards. One of hydrocortisone’s side effects is skin thinning, and it is generally recommended NOT to be used in the ano-genital area unless there’s no alternative.”

I would not want to risk damage to my penis by continuing to use the cream but it is working and another month should get rid of most of the discolouration.

Good luck

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
Watching a bad Pap smear789Men's Sexual Health3108-30-2004 08:44 AM
Jelq Rash and bump creams and lotionsMMcLeanPenis Enlargement311-08-2003 06:22 PM

All times are GMT. The time now is 08:39 PM.